Skip to Content

Do the side effects of Harvoni get worse or better the longer I take it?

Responses (1)

Lisakayball1 20 Feb 2016

I am only on my fifth week of treatment but my personal experience was that side effects continued to worsen for the first month. Now it seems they have somewhat levelled out. However, I hate to say it but I am also starting to have a few new side effects, such as nerve and joint pain. The nausea is definitely better though. I think this is a really good question and I look forward to hearing from others as well. Good luck!!

Iney 25 Feb 2016

Thanks for sharing your experience. I've been taking it for 2 weeks as of today and so far it hasn't been too bad. I've had a few headaches and my head has been a little foggy, but nothing too bad. I'm hoping it doesn't get any worse. Either way, I'm going to continue taking it because I want to be rid of the hepatitis so bad. Good luck to everyone!

Harmony1359 7 Mar 2016

I feel. fine. Until I take the medication then about 50 min later the side effects kick in.

carmendelia 7 Mar 2016

Im on my third week and my side affects are much better,i take my harvoni with my omeprazole every morning at 7:30am same time everyday with than i eat something lite and a few hrs later i eat a good breakfast and lots of water through out the day and that has helped with the nauseas and headaches.Iam determined to fight the hep c good luck to everyone.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions